# SDR FDEA202510242081

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: WING SIDE LEFT INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE AREA FOUND CORRODED.  ORROSION AT LEFT HAND WING : WING SIDE LEFT HAND INBOARD FLAP OUTBOARD HINGE   PIVOT HOLE SURFACE AREA REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07.   REPAIR CARRIED OUT AS PER EA # 1-5750-72644 G PART 5 .  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
